# SDR CA000505006

- Difficulty date: April 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 1072
- Aircraft time: 54,748 hours
- Engine: Ge CT581401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7257256
- Condition: Misrigged
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED TO RESPOND TO COLLECTIVE INPUT.  A/C COMPLETED TEST FLIGHT TO ISOLATE PROBLEM WITH NO POSITIVE RESULTS.  ENGINE CHANGED OUT.  REPORT REQUESTED  .05, 15, 2000.  ENGINE RIGGING SPECIFIED TO BE THE MOST LIKELY CAUSE.
